# SDR SWAA2024121055563

- Difficulty date: October 31, 2024
- Submitted: December 10, 2024
- Operation: Air carrier
- Aircraft: N274WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32529
- Aircraft time: 57,880 hours, 34,803 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Scuff Plate
- Condition: Cracked
- Location: Zn 100 Fus Lower
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT CORNER SCUFF PLATE OF AFT CARGO COMPARTMENT 2024-685202<[01] TOOL USED STEP 4 PHOTOMETER RADIOMETER P/N: XRP-3000; S/N: 1753759; DUE DATE: 07-DEC-24;[02] REPAIRED AFT CORNER SCUFF PLATE AT AFT CARGO COMPARTMENT IN ACCORDING WITH BOEING 737-700 SRM 53-60-15-2R-1; REPAIR 1; PARAGRAPH 4.B; STEPS (2) TO (7); REFER TO BAC 5975. SEE INDIVIDUAL SIGNOFF BELOW.;[03] TASK COMPLETED.
